# SDR HNAA0100020

- Difficulty date: March 20, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 15,426 hours, 16,656 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 9000 FT, CREW REPORTED A LOUD EXPLOSION AND SIMULTANEOUSLY NR 1 DC GENERATOR DROPPED OFF LINE.  NO VISIBLE LIGHTNING IN AREA AND LIGHT PRECIP ON RADAR.  THE F/A REPORTED SEEING A BRIGHT FLASH AND LOUD BOOM IN THE ROW 2 AREA OF THE CABIN.  CREW COMPLETED IN-FLIGHT LIGHTNING CHECK AND RETURNED TO CLT.
